# SDR CA190628017

- Difficulty date: June 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,655 hours
- Propeller: Hamstd 14SF15
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 82455003005
- Condition: Damaged
- Location: Generator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) #2 AC GENERATOR HOT LIGHT ON AT ENGINE START-UP. LIGHT STAYS ON WHEN GENERATOR SELECTED OFF. MULTIPLE DAMAGED WIRES FOUND ON HARNESS PN 82455003-005 NEAR CONNECTOR 2421-P2. HARNESS REPLACED. AC HOURS: 65750, AC CYCLES: 78979. (TC# 20190628017)
